# SDR C2XA05CL084

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 8,149 hours, 4,319 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051104
- Part serial: 2922
- Condition: Leaking
- Location: Fuel Vent
- Part time: 5,053 hours, 2,680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2693, THE CREW REPORTED A FLUID LEAK FROM THE NR 1 WING.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 WING FUEL VENT VALVE.  OPERATIONAL CHECKS WERE GOOD.
